# SDR SWAA101842

- Difficulty date: March 30, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 52,664 hours, 44,040 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602312
- Part serial: PA580
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 5 SLAT T/E WEDGE DELAMINATED.  REMOVED AND REPLACED NR 5 SLAT PER MM.
